MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. SIGMA HP UNI STERILE CASE 1; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. SIGMA HP UNI STERILE CASE 1; KNEE INSTRUMENT/TRIAL
Catalog Number 202444111
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The black paint of 2 baskets is removed during the sterilization and mixes with the instruments.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the markings are faded.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI STERILE CASE 1
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6666645
Report Number1818910-2017-20132
Device Sequence Number1080326
Product Code FSM
UDI-Device Identifier10603295083115
UDI-Public10603295083115
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202444111
Device Lot NumberPG3181144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1